DocServer

Items where Subject is "49-xx Calculus of variations and optimal control; optimization > 49Jxx Existence theories"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type
Jump to: A | B | E | I | L | V | W | Z
Number of items at this level: 55.

A

Aragón Artacho, Francisco J. (2007) On Metric Regularity of Mappings in Optimization (Sobre la regularidad métrica de aplicaciones en optimización). PhD thesis, Universidad de Murcia.

Aragón Artacho, Francisco J. (2007) A new and self-contained proof of Borwein's norm duality theorem. Set-Valued Analysis, 15 (3). pp. 307-315. ISSN 0927-6947

Aragón Artacho, Francisco J. and Dontchev, Asen L. (2007) On the inner and outer norms of sublinear mappings. Set-Valued Analysis, 15 (1). pp. 61-65. ISSN 0927-6947

Aragón Artacho, Francisco J. and Dontchev, Asen L. and Geoffroy, Michel H. (2007) Convergence of the proximal point method for metrically regular mappings. ESAIM: Proceedings, 17 . pp. 1-8. ISSN 1270-900X

Aragón Artacho, Francisco J. and Geoffroy, Michel H. (2007) Uniformity and inexact version of a proximal method for metrically regular mappings. Journal of Mathematical Analysis and Applications., 335 (1). pp. 168-183. ISSN 0022-247X

Aragón Artacho, Francisco J. and Borwein, Jonathan M. (2012) Global convergence of a non-convex Douglas–Rachford iteration. Journal of Global Optimization . ISSN 0925-5001

Aragón Artacho, Francisco J. and Dontchev, A. L. and Gaydu, M. and Geoffroy, M. H. and Veliov, V. M. (2011) Metric Regularity of Newton's Iteration. SIAM Journal on Control and Optimization, 49 (2). pp. 339-362. ISSN 0363-0129

Aragón Artacho, Francisco J. and Gaydu, Michaël (2012) A Lyusternik–Graves theorem for the proximal point method. Computational Optimization and Applications, 52 (3). pp. 785-803. ISSN 0926-6003

Aragón Artacho, Francisco J. and Geoffroy, Michel H. (2008) Characterization of metric regularity of subdifferentials. Journal of Convex Analysis, 15 (2). pp. 365-380. ISSN 0944-6532

Aragón Artacho, Francisco J. and Mordukhovich, Boris S. (2011) Enhanced metric regularity and Lipschitzian properties of variational systems. Journal of Global Optimization, 50 (1). pp. 145-167. ISSN 0925-5001

Aragón Artacho, Francisco J. and Mordukhovich, Boris S. (2010) Metric regularity and Lipschitzian stability of parametric variational systems. Nonlinear Analysis: Theory, Methods & Applications, 72 (3-4). pp. 1149-1170. ISSN 0362546X

B

Bauschke, Heinz H. and Borwein, Jonathan M. and Combettes, Patrick L. (2001) Essential smoothness, essential strict convexity, and Legendre functions in Banach spaces. Communications in Contemporary Mathematics, 3 . pp. 615-648.

Borwein, David and Borwein, Jonathan M. and Wang, Shawn Xianfu (1996) Approximate Subgradients and Coderivatives in $R^n$. Set-Valued Analysis, 4 (4). pp. 375-398. ISSN 0927-6947

Borwein, Jonathan M. and Eberhard, Andrew C. (2006) Maximality of Monotone Operators in General Banach Space.

Borwein, Jonathan M. and Fabian, Marian and Revalski, Julian (2004) A one perturbation variational principle and applications. Set-Valued Analysis, 12 (1-2). pp. 49-60. ISSN 0927-6947

Borwein, Jonathan M. and Fitzpatrick, Simon (2001) Duality Inequalities and Sandwiched Functions. Nonlinear Analysis: Theory, Methods & Applications, 46 (3). pp. 365-380. ISSN 0362546X

Borwein, Jonathan M. and Fitzpatrick, Simon (1995) Weak* sequential compactness and bornological limit derivatives. Journal of Convex Analysis, 2 (1-2). pp. 59-67. ISSN 0944-6532

Borwein, Jonathan M. and Giles, John and Vanderwerff, Jon D. (2002) Rotund norms, Clarke subdifferentials and extensions of Lipschitz functions. Nonlinear Analysis: Theory, Methods & Applications, 48 (2). pp. 287-301. ISSN 0362546X

Borwein, Jonathan M. and Girgensohn, Roland and Wang, Shawn Xianfu (1998) On the Construction of H\"older and Proximal Subderivatives. Canadian Bulletin of Mathematics, 41 . pp. 497-507.

Borwein, Jonathan M. and Guirao, Antonio J. and Vanderwerff, Jon D. (2009) UNIFORMLY CONVEX FUNCTIONS ON BANACH SPACES. Proceedings of the American Mathematical Society, 137 . pp. 1081-1091. ISSN 0002-9939

Borwein, Jonathan M. and Lewis, Adrian and Zhu, Qiji J. (2001) Convex Spectral Functions of Compact Operators, Part II: Lower Semicontinuity and Rearrangement Invariance. Optimization and Related Topics, 47 . pp. 179-196.

Borwein, Jonathan M. and Montesinos, Vicente and Vanderwerff, Jon D. (2006) Boundedness, Differentiability and Extensions of Convex Functions. J. Convex Analysis, 13 (3-4). pp. 587-602.

Borwein, Jonathan M. and Moors, Warren B. (1997) Essentially Smooth Lipschitz Functions. Journal of Functional Analysis, 149 (2). pp. 305-351.

Borwein, Jonathan M. and Moors, Warren B. (2000) Separable determination of integrability and minimality of the Clarke subdifferential mapping. Proceedings of the American Mathematical Society, 128 (1). pp. 215-221. ISSN 0002-9939

Borwein, Jonathan M. and Moors, Warren B. (1998) A chain rule for essentially strictly differentiable Lipschitz functions. SIAM Journal on Optimization, 8 (2). pp. 300-308.

Borwein, Jonathan M. and Moors, Warren B. and Shao, Yongheng (1999) Subgradient Representation of Multifunctions. The Journal of the Australian Mathematical Society. Series B. Applied Mathematics, 40 (3). pp. 301-313.

Borwein, Jonathan M. and Moors, Warren B. and Wang, Shawn Xianfu (1997) Lipschitz Functions with Prescribed Derivatives and Subderivatives. Journal of Nonlinear Analysis: Theory, Methods & Applications, 29 (1). pp. 53-63. ISSN 0362546X

Borwein, Jonathan M. and Mordukhovich, Boris S. and Shao, Yongheng (1999) On the Equivalence of Some Basic Principles in Variational Analysis. Journal of Mathematical Analysis and Applications., 229 (1). pp. 228-257. ISSN 0022-247X

Borwein, Jonathan M. and Sciffer, Scott (2010) An explicit non-expansive function whose subdifferential is the entire dual ball. In: Technion Meeting on Nonlinear Analysis, AMS Proceedings in Contemporary Mathematics.

Borwein, Jonathan M. and Treiman, Jay S. and Zhu, Qiji J. (1998) Necessary Conditions for Constrained Optimization Problems with Semicontinuous and Continuous Data. Transactions of the American Mathematical Society, 350 (6). pp. 2409-2429.

Borwein, Jonathan M. and Vanderwerff, Jon D. (2009) Differentiability of conjugate functions and perturbed minimization principles. Journal of Convex Analysis . pp. 699-706. ISSN 0944-6532

Borwein, Jonathan M. and Vanderwerff, Jon D. (2000) On the continuity of biconjugate convex functions. Proceedings of the American Mathematical Society, 30 (6). pp. 1797-1803. ISSN 0002-9939

Borwein, Jonathan M. and Vanderwerff, Jon D. and Wang, Shawn Xianfu (2003) Local Lipschitz Constants and Maximal Subdifferentials. Set-Valued Analysis, 11 . pp. 37-67. ISSN 0927-6947

Borwein, Jonathan M. and Wang, Shawn Xianfu (1997) Distinct Differentiable Functions May Share the Same Clarke Subdifferential at All Points. Proceedings of the American Mathematical Society, 125 (3). pp. 807-813. ISSN 0002-9939

Borwein, Jonathan M. and Wang, Shawn Xianfu (2000) Lipschitz Functions with Maximal Clarke Subdifferentials Are Generic. Proceedings of the American Mathematical Society, 128 . pp. 3221-3230. ISSN 0002-9939

Borwein, Jonathan M. and Wang, Shawn Xianfu (2005) Lipschitz functions with maximal Clarke subdifferentials are staunch. Bull. Aust. Math. Soc., 72 . pp. 491-496.

Borwein, Jonathan M. and Wang, Shawn Xianfu (2001) Subdifferentiability of Typical Continuous Functions. In: Proceedings of CMS Special Session on Nonlinear Analysis and Its Applications, Nonlinear Analysis Forum.

Borwein, Jonathan M. and Zhu, Qiji J. (1999) A Survey of Subdifferential Calculus with Applications. J. Nonlinear Analysis: Th. Meth., Appl., 38 . pp. 687-773.

Borwein, Jonathan M. and Zhu, Qiji J. (1997) Variational Analysis in Non-reflexive Spaces and Applications to Control Problems with $L^1$ Perturbations. Nonlinear Analysis: Theory, Methods & Applications, 28 (5). pp. 889-915. ISSN 0362546X

Borwein, Jonathan M. and Zhu, Qiji J. (1996) Viscosity Solutions and Viscosity Subderivatives in Smooth Banach Spaces with Applications to Metric Regularity. SIAM Journal on Control and Optimization, 34 (5). pp. 1568-1591. ISSN 0363-0129

Borwein, Jonathan M. and Ioffe, Alexander (1996) Proximal Analysis in Smooth Spaces. Set-Valued Analysis, 4 (1). pp. 1-24. ISSN 0927-6947

Borwein, Jonathan M. and Moors, Warren B. (1998) Null sets and essentially smooth Lipschitz functions. SIAM J. Optim., 8 (2). pp. 309-323.

Borwein, Jonathan M. and Moors, Warren B. and Wang, Shawn Xianfu (2001) Generalized subdifferentials: a Baire categorical approach. Transactions AMS . pp. 3875-3893.

Borwein, Jonathan M. and Moors, Warren B. and Wang, Shawn Xianfu (1999) Generalized subdifferentials: a Baire categorical approach (extended abstract). Mathematical Reports of the Academy of Science, 21 . pp. 132-138.

Borwein, Jonathan M. and Treiman, Jay S. and Zhu, Qiji J. (1999) Partially Smooth Variational Principles and Applications. Journal of Nonlinear Analysis: Theory, Methods & Applications, 38 (8). pp. 1031-1059. ISSN 0362546X

Borwein, Jonathan M. and Vanderwerff, Jon D. (2001) Convex Functions of Legendre Type in General Banach Spaces. Journal of Convex Analysis, 8 (2). pp. 569-581. ISSN 0944-6532

E

Eberhard, Andrew C. and Borwein, Jonathan M. (2007) A General Sum Theorem for Maximality of Monotone Operators.

Eberhard, Andrew C. and Borwein, Jonathan M. (2008) Second Order Cones for Maximal Monotone Operators via Representative Functions. Setvalued Analysis, 16 . pp. 157-184.

Eberhard, Andrew C. and Borwein, Jonathan M. (2007) A Variation on the Banach-Dieudonne Theorem with Application to Maximal Monotone Operators. (Unpublished)

I

Ioffe, Alexander (2006) A Sard Theorem for Set-Valued Mappings. [Preprint]

L

Loewen, Philip D. and Wang, Shawn Xianfu (2001) A generalized variational principle. [Preprint]

Luke, D. Russell and Burke, James V. (2003) Variational analysis applied to the problem of optical phase retrieval. [Preprint]

V

Vanderwerff, Jon D. and Zhu, Qiji J. (1996) A Limiting Example for the Local ``Fuzzy" Sum Rule in Nonsmooth Analysis. [Preprint]

W

Wang, Shawn Xianfu (1995) Pathological Lipschitz Functions In $R^{N}$. [Preprint]

Z

Zhu, Qiji J. (2001) Necessary Conditions for Constrained Optimization Problems in Smooth Banach Spaces and Applications. [Preprint]

This list was generated on Sun May 28 14:19:18 2017 AEST.